MathSciNet Relay Station
MathSciNet bibliographic data
MR1451822 54C40 (13N05 16S60 54C10 57M12)
Mulero, M. A. Rings of continuous functions and the branch set of a covering. Proc. Amer. Math. Soc. 126 (1998), no. 7, 2183–2189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement